Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with Parkinson disease, taking carbidopa. Have uncontrolled arm movements. Suggest?

User rating for this question
Very Good
Answered by

Critical Care Specialist
Practicing since : 1992
Answered : 1607 Questions
i was dignosed with parkinsons desease 3 years ago and was taking carbidopa it started making my arm movements so my doctor took me of and I now taking asilect my third day i'm feeling slow will I improve in time I liked the carbidova but not the body movements
Posted Sun, 21 Jul 2013 in Brain and Spine
Answered by Dr. Sadiq Mughal 5 hours later

Thanks for writing to Health care magic.

You are suffering from parkinsons disease and was on carbidopa for its treatment. Carbidopa has side effects like uncontrolled movements of a part of body and or hand tremors along with many more side effects. This side effect develops after prolonged therapy. This side effect is reversible which means once the drug is discontinued this side effect will go away.

Asilect is Rasagiline. It works by increasing the levels of certain chemicals in the brain. Feeling slow is the side effect of ascilect along few more side effect. The side effect will go away with time and your condition will improve. There is nothing to worry.

Hope this answers your question.
Do write back if you have any more queries

Take care.
Dr Sadiq

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor